# SDR SWIA200516065

- Difficulty date: December 31, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 5,290 hours, 4,702 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P202C
- Condition: Odor
- Part time: 25,222 hours, 2,058 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU ON TAXI IN CABIN FILLED WITH STRONG SMELL OF FUEL.  REPLACED APU ASSY  IAW 49-20-01.  OPERATIONAL CHECK GOOD.
